TU BRAUNSCHWEIG

Dr. Antje Vollrath

Institut Computational Mathematics

Technische Universität Braunschweig                              

E-Mail: a.vollrath@tu-bs.de


Veröffentlichungen 

R. Bettadapura, M. Rasheed, A. Vollrath, C. Bajaj, PF2fit: Polar Fast Fourier Matched Alignment of Atomistic Structures with 3D Electron Microscopy Maps, PLOS Comput.Biol., to appear, 2015

C. Bajaj, B. Bauer, R. Bettadapura, A. Vollrath, Nonuniform Fourier transforms for rigid-body and multi-dimensional Rotational Correlations, SIAM J. Sci. Comput. 35(4) pp. 821-845, 2013

D. Langemann, O. Richter, A. Vollrath, Multi-gene-loci inheritance in resistance modeling, Math. Biosci. 242, pp. 17-24, 2013

J. Keiner, A. Vollrath, A New Algorithm for the Nonequispaced Fast Fourier Transform on the Rotation Group, SIAM J. Sci. Comput. 34(5) pp. 2599-2624, 2012

H.-J. Kerl, D. Langemann, A. Vollrath, Reaction-diffusion equations and the chronification of liver infections, Math. Comput. Simulat. 82, pp. 2145-2156, 2012

R. Hielscher, J. Prestin, A. Vollrath, Fast Summation of Functions on the Rotation Group, Math. Geosci. 42, pp. 773-794, 2010

D. Potts, J. Prestin, A. Vollrath, A fast algorithm for nonequispaced Fourier transforms on the rotation group, Numer. Algorithms 52, pp. 355-384, 2009



  aktualisiert am 12.11.2015
TU_Icon_E_Mail_1_17x17_RGB Zum Seitenanfang